# SDR 29GA2015102400001

- Difficulty date: October 22, 2015
- Submitted: October 24, 2015
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 32,791 hours, 36,914 cycles
- Engine: Ge CT7TP*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 108: AT T/O NOSE TRYING TO LIFT OFF WELL BEFORE ROTATION SPEED. THEN NOTICED TRIM WAS .5 TO .7500 NOSE DOWN ON THE TRIM INDICATOR IN LEVEL FLIGHT, TO HOLD A NORMAL APPROACH/LANDING CONFIGURATION, TRIM INDICATED .7500 TO 1 UNIT NOSE DOWN BELOW GREEN ARC, FLIGHT CHARACTERISTICS NORMAL, JUST TRIM ABORMALLY NOSE DOWN INDICATIONS. FLAPS APPEAR SLIGHTLY DEPLOYED IN THE UP POSITION.  INSPECTED & FOUND LT & RT FLAPS TO NEED MECHANICAL RIGGING.  PERFORMED MECHANICAL RIGGING OF THE FLAPS IAW AMM 27-51-00-05 PROCEDURE D, OPS CHECK GOOD.  FLAP RIGGING COMPLETED.  ACFT REQUIRES ELEVATOR TRIM LT. CHECKED ELEVATOR TRIM RIGGING AND LT ELEVATOR TRIM NEED ADJUSMENT. RE-RIGGED LT ELEVATOR TRIM IAW AMM 27-32-00-02 AND 27-32-00-05. FLAP AND ELEVATOR TRIM SYSTEM, OPS CHECKED NORMAL IAW AMM 27-51-00 AND 27-32-00.
